BibTeX record journals/jfi/SoltaniAN06

download as .bib file

@article{DBLP:journals/jfi/SoltaniAN06,
  author    = {Azadeh Soltani and
               M.{-}R. Akbarzadeh{-}T and
               Mahmoud Naghibzadeh},
  title     = {Helping ants for adaptive network routing},
  journal   = {J. Franklin Institute},
  volume    = {343},
  number    = {4-5},
  pages     = {389--403},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.jfranklin.2006.02.007},
  doi       = {10.1016/j.jfranklin.2006.02.007},
  timestamp = {Fri, 30 Nov 2018 13:20:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/SoltaniAN06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics